# SDR UALA2013011600263

- Difficulty date: January 13, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 52,641 hours, 21,062 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: B372BAM0509
- Part serial: 81
- Condition: Faulty
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS RT BLUE ELEVATOR SERVO BOXED WITH ELEV SERVO FAULT.  REPLACED SEC 1 FOR FAULT "SEC 1 OR WIRING FROM R Y ELEVATOR MODE TRANSDUCER 34CE2", OPS CHECKED GOOD.
